# SDR ABXA2024040273A

- Difficulty date: April 2, 2024
- Submitted: May 7, 2024
- Operation: Air carrier
- Aircraft: N371CM
- Make and model: Boeing 767338
- Aircraft serial: 25575
- Aircraft time: 89,570 hours, 30,899 cycles
- System (JASC): 2997 · Hydraulic Power System Wiring
- Part: Wire Harness
- Part number: UNKNOWN
- Condition: Damaged
- Location: Hyd System
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: D

## Discrepancy

RT HYD QUANTITY LIGHT ON OVER HEAD, RT HYD EICAS MESSAGE (RT.00 RF) LIGHT. DEFERRED. T/S WIRING, CK NORMAL. INTERMITTENT IND AFTER HYD PLACED ON OFF POSITION. FOUND CONNECTOR D60 QTY ASSY LOCKING MECHANISM DAMAGED IAW WDM 29-33-11. REMOVED AND REPLACED CONN D60 IAW SWPM 20-61-00 R/O CK FROM D60 TO M122 CONN D2704B GOOD AND NO SHORT TO GROUND, NO  SHORT IN THE SHIELD'S READING ON EICAS IN BLANK NO READING, CHECKED AND R/O FROM 122 TO EICAS WIRE CK GOOD AND NO SHORT. CHECKED POWER AND GROUND AT M122 CK GOOD. NO DEFECT FOUND AFTER POWER RESET PULLING CB HYD QTY C1101 TWICE READING WORK NORMAL REF. W.D. 29-33-11. THIS DI REMAIN OPEN. NEEDS AMENDED AFTER CORRECTIVE ACTIONPERFORMED MEG CHECKS OF D60 PIN 7 TO SHIELD GROUNDS PIN 1 AND 6 FOUND CONTINUITY FROM 7 TO BOTH SHIELDS. PERF  HARNESS SHAKE DOWN AND FOUND DAMAGED WIRING W394-11-20 REPAIRED DAMAGED WIRE W394-11-20 PER BWSPM 20-30-12 REINSTALLED WIRING AND CONTINUITY CHECKS GOOD PER BSWPM 20-10-11, 20-61-11, AND WDM 29-33-11. RE-INSTALLED HYD QTY MONITOR PER AMM 29-33-01 OPS CHECK GOOD THIS CLEARS DI PLACARDS REMOVED NO MEL REACTIVATION PROCEDURES APPLIED. LP 38607-02/1
